# SDR AALA971003

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 18L CORRODED ON UPPER FLANGE BETWEEN STA 950F - STA 970.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED J-CHANNEL REPAIR PER SRM 53-10-3.  TST: 75,765.  CYCLES:  52,034.  (X)
